MAUDE Adverse Event Report: HOLOGIC, INC. FLUENT CONSOLE; INSUFFLATOR, HYSTEROSCOPIC

HOLOGIC, INC. FLUENT CONSOLE; INSUFFLATOR, HYSTEROSCOPIC
Model Number RM-FLT-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pulmonary Embolism (1498)
Date of Event 09/30/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
A preliminary clinical evaluation summary has been provided by the gss head of clinical based on the information available at this time.Additional information has been requested from the tm to formulate a final clinical evaluation summary: "it is unlikely that either device fluent management system or myosure procedure resulted in or contributed to the patients death.The clinical history of multiple dvt in the le is a risk factor as well as patients age and would pre dispose any patient to increased risk of pe spontaneously or with any surgical intervention or procedure requiring anesthesia , and should have been cleared with a pre-operative h&p".Device history record (dhr) review was conducted for the identified serial number of the fluent console.No abnormalities were found related to the reported information.This device passed final testing prior to release.The device is not being returned therefore, a failure analysis of the complaint device cannot be completed.If additional relevant information is received or device evaluation completed, a supplemental medwatch will be filed.Concomitant medical products: serial number of the myosure tissue removal device not provided by the complainant.
 
Event or Problem Description
It was reported that on september 28th doctor performed a myosure lite procedure on an (b)(6) patient who has high blood pressure and was post menopausal patient to obtain some samples.The deficit did not exceed 100 on the system and the techs did not do a manual count.Two days later the patient passed away from a pulmonary embolism.No further information was provided.

Brand Name
FLUENT CONSOLE
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key10759216
Report Number1222780-2020-00145
Device Sequence Number3184971
Product Code HIG
UDI-Device Identifier15420045508552
UDI-Public(01)15420045508552(11)190411
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K180825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model NumberRM-FLT-100
Device Catalogue NumberRM-FLT-100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2020
Initial Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MYOSURE TISSUE REMOVAL DEVICE - 30-401LITE
Outcome Attributed to Adverse Event Death;